MAUDE Adverse Event Report: MMJ SA DE CV(USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV(USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18880
Medical Device Problem Codes Air Leak (1008); Inflation Problem (1310)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device cuff started to leak.The product was tested without incident.The patient status was asked but unknown.
 
Additional Manufacturer Narrative
Evaluation summary: one sample of endotracheal tube was received for evaluation.A visual inspection was performed and it was observed the tube is missing the 15mm connector and the pilot balloon, an inflation/deflation test was performed a syringe needle was connected to the inflation line and 25cc of air was applied to the cuff and it was noticed the cuff held the air, the cuff was left inflated 2 hours according to process instruction, after this time no deflation was observed, additionally the sample was submerged into a container filled with water and no leaks were observed.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
MALLINCKRODT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV(USD)
ave henequen no 1181 desarrol
ciudad juarez,mx 32590
MX  32590
MDR Report Key7605347
Report Number2936999-2018-00387
Device Sequence Number1242674
Product Code BTR
UDI-Device Identifier30884521032549
UDI-Public30884521032549
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number18880
Device Catalogue Number18880
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2018
Initial Date Received by Manufacturer 05/31/2018
Supplement Date Received by Manufacturer09/12/2018
Initial Report FDA Received Date06/15/2018
Supplement Report FDA Received Date10/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1